×

On general boundary conditions for one-dimensional diffusions with symmetry. (English) Zbl 1296.60211

Let \(X^0\) be a minimal diffusion on a one-dimensional open interval \(I\). The author studies the \(m\)-symmetry of part processes of \(X^0\) on each relatively compact subinterval of \(I\) and calculates corresponding symmetric forms via integration by parts. Then, all possible symmetric diffusion extensions of \(X^0\) in terms of boundary conditions are characterized both in the \(L^2\)-setting and the \(C_b\)-setting, where \(C_b\) denotes the space of all bounded (finely) continuous functions.
Finally, the author studies symmetric diffusion extensions of \(X^0\), which exhaust all possible symmetric diffusion-extensions of \(X^0\) obtained by adding regular boundary points or their identification to \(I\).

MSC:

60J60 Diffusion processes
60J50 Boundary theory for Markov processes
31C25 Dirichlet forms
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] Z.-Q. Chen and M. Fukushima, Symmetric Markov Processes, Time Change, and Boundary Theory, London Math. Soc. Monogr. Ser, 35 , Princeton University Press, 2012. · Zbl 1253.60002
[2] W. Feller, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. (2), 55 (1952), 468-519. · Zbl 0047.09303
[3] W. Feller, Generalized second order differential operators and their lateral conditions, Illinois J. Math., 1 (1957), 459-504. · Zbl 0077.29102
[4] M. Fukushima, On boundary conditions for multi-dimensional Brownian motions with symmetric resolvent densities, J. Math. Soc. Japan, 21 (1969), 58-93. · Zbl 0181.20903
[5] M. Fukushima, From one dimensional diffusions to symmetric Markov processes, Stochastic Process. Appl., 120 (2010), 590-604. (Special issue A tribute to Kiyosi Itô) · Zbl 1221.60113
[6] M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Symmetric Markov Processes, de Gruyter Stud. Math., 19 , Walter de Gruyter, 1994, 2011. · Zbl 0838.31001
[7] K. Itô, Essentials of Stochastic Processes, Second extended ed., Transl. Math. Monogr., 231 , Amer. Math. Soc., Providence, RI, 2006 (originally published in Japanese, Iwanami Shoten, 1957). · Zbl 0084.30202
[8] K. Itô, Poisson point processes and their application to Markov processes, Lecture Notes of Mathematics Department, Kyoto University, September 1969 (unpublished).
[9] K. Itô and H. P. McKean, Jr., Brownian motions on a half line, Illinois J. Math., 7 (1963), 181-231. · Zbl 0114.33601
[10] K. Itô and H. P. McKean, Jr., Diffusion Processes and Their Sample Paths, Springer-Verlag, 1965; In: Classics in Mathematics, Springer-Verlag, 1996. · Zbl 0127.09503
[11] J. Ying and M. Zhao, The uniqueness of symmetrizing measure of Markov processes, Proc. Amer. Math. Soc., 138 (2010), 2181-2185. · Zbl 1197.60078
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.